Wenbo Niu

Wenbo Niu

  Assistant Professor
  Department of Mathematical Sciences
  University of Arkansas
  Email: wenboniu@uark.edu
  Office: SCEN 356
  Office Hours: MW 10:30am-11:30am or by appointment
 

Research

I received my Ph.D. degree from the University of Illinois at Chicago (see mathematics genealogy). My research interests are algebraic geometry and commutative algebra. My current research is focusing on Castelnuovo-Mumford regularity bounds, singularities under linkage of varieties, and multiplier ideals on arbitrary varities. I am also interested in proablem related to generic projection, Koszul cohomology and vanishing theorem.

Preprints and Publications

[13]   (With L. Ein) Interpolation for curves of large degree, TBA
[12]   (With S. Ishii) A strongly geometric general residual intersection, to appear in Contemp. Math., arXiv:1611.01581
[11]   Vanishing theorems for Mather-Jacobian multiplier ideals on a Gorenstein projective variety, arXiv:1508.02361
[10]   (With B. Ulrich) A note on Mather-Jacobian multiplier ideals, arXiv:1404.5092
[  9]   Mather-Jacobian singularities under generic linkage, to appear in Trans. Amer. Math. Soc., arXiv:1510.07668
[  8]   (With J. Park) A Castelnuovo-Mumford regularity bound for scrolls, J. Algebra, 488 (2017), 388–402.
[  7]   (With L. Lombardi) Theta-regularity of curves and Brill-Noether loci, Math. Res. Lett. 23 (2016), 1761–1787.
[  6]   Castelnuovo-Mumford regularity bounds for singular surfaces, Math. Z. 280 (2015), 609–620.
[  5]   Geometric nullstellensatz and symbolic powers on arbitrary varieties, Math. Ann. 359 (2014), 745–758.
[  4]   Singularities of generic linkage of algebraic varieties, Amer. J. Math. 136 (2014), 1665–1691.
[  3]   Some results on asymptotic regularity of ideal sheaves, J. Algebra 377 (2013), 157–172.
[  2]   A vanishing theorem and asymptotic regularity of powers of ideal sheaves, J. Algebra 344 (2011), 246–259.
[  1]   A bound for the Castelnuovo-Mumford regularity of log canonical varieties, J. Pure Appl. Algebra 215 (2011), 2180–2189.
 

Talks

  • Conference on Dynamical System and Algebraic Geometry
      January 1, 2018, Zhejiang University, China, Castelnuovo-Mumford regularity of algebraic varieties.
  • 42nd Annual Spring Lecture Series: Geometry and the Equations De ning Projective Varieties
      March 11, 2017, University of Arkansas, Projective normality and syzygies for some nonsingular varieties.
  • University of Utah
      April 07, 2017, Commutative Algebra Seminar, Singularities under generic linkage.
  • Purdue University
      April 06, 2016, Commutative Algebra Seminar, A Castelnuovo-Mumford regularity bound for scrolls.
  • University of Missouri
      April 04, 2016, Algebra Seminar, A Castelnuovo-Mumford regularity bound for scrolls.
  • RIMS, Singularities and Invariants of Higher Dimensional Algebraic Varieties
      December 14, 2015, Japan, Multiplier ideals on arbitrary varieties.
  • AMS Central Fall Sectional Meeting
      October 03, 2015, Loyola University, Chicago, Conduct ideals vs multiplier ideals on a singular curve.
  • University of Nebraska-Lincoln
      January, 2015, Colloquium, Multiplier ideals in Algebraic Geometry.
  • University of Arkansas
      December 08, 2014, Colloquium, Multiplier ideals in Algebraic Geometry.
  • University of Illinois at Chicago
      February 05, 2014, Algebraic Geometry Seminar, Mather-Jacobian multiplier ideals on curves.
  • University of Illinois at Urbana-Champaign
      October 17, 2013, Commutative Ring Theory Seminar, Mather-Jacobian multiplier ideal and its applications.
  • MSRI, The Commutative Algebra of Singularities in Birational Geometry
      May 08, 2013, MSRI, Generic linkage and regularity of algebraic varieties.
  • University of Notre Dame
      December 04, 2012, Algebraic Geometry and Commutative Algebra Seminar, Linkage and regularity of algebraic varieties.
  • 3rd Bluegrass Algebra Conference
      June 16, 2012, University of Kentucky, Singularities of generic linkages of algebraic varieties.
  • University of Illinois at Urbana-Champaign
      February 14, 2012, Algebraic Geometry Seminar, Asymptotic regularity of ideal sheaves.
  • University of Utah
      November 29, 2011, Algebraic Geometry Seminar, A regularity bound for normal surfaces.
  • Algebra, Geometry and Combinatorics Day (ALGECOM5)
      October 29, 2011, IUPUI, Asymptotic Regularity of Ideal Sheaves.
  • AMS Session on Commutative Rings and Fields
      January 9, 2011, Joint Mathematics Meetings, New Orleans, Asymptotic Regularity of Powers of Ideal Sheaves.
  • Midwest Algebraic Geometry Graduate Conference
      October 23, 2010, University of Wisconsin-Madison, A Vanishing Theorem of Powers of Ideal Sheaves.
  • University of Notre Dame
      March 24, 2010, Algebra Seminar, Bounds on Regularity of Projective Varieties.
  • Purdue University
      March 23, 2009, Graduate Student Commutative Algebra Seminar, Castelnuovo-Mumford Regularity of Log Canonical Subvarieties in P^n.
  •  
    Updated: January, 2018